IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Species of the genus Sigalion (Annelida: Polychaeta) reported from Northwest European waters, with a note on the authorship of the generic name
Muir, A.I. (1989). Species of the genus Sigalion (Annelida: Polychaeta) reported from Northwest European waters, with a note on the authorship of the generic name. Cah. Biol. Mar. 30(3): 339-345
In: Cahiers de Biologie Marine. Station Biologique de Roscoff: Paris. ISSN 0007-9723, more
Peer reviewed article  

Available in  Author 

Keyword
    Marine

Author  Top 
  • Muir, A.I.

Abstract
    An attempt is made to elucidate the chronology of certain publications by Cuvier, Delle Chiaje and Audouin & Edwards. The type species of the genus Sigalion Audouin & Edwards in Cuvier, 1830, is Sigalion mathildae Audouin & Edwards in Cuvier, 1830. S. mathildae and S. squamosum Delle Chiaje, 1830, are the only currently recognized species of Sigalion found off north-western Europe. The name Sigalion squamatum is not valid for any species.

All data in IMIS is subject to the VLIZ privacy policy Top | Author